Thalassodes albifimbriaria (Debauche, 1941)

Permalink

FAMILY Geometridae
SUBFAMILY Geometrinae
GENUS Thalassodes
SPECIES albifimbriaria
AUTHOR(Debauche, 1941)
ORIGINAL COMBINATIONHemistola albifimrbiaria Warr.
TYPE LOCALITY 
GEOGRAPHICAL COORDINATES /
TYPE SPECIMEN(S)  
STATUS Unavailable name
COMMENTAn incorrect subsequent spelling of Thalassodes albifimbria Warren, 1897.
PUBLICATION Debauche H. R. 1941. Hemitheinae d'Afrique tropicale (Lep. Het., Geometridae). - Revue de Zoologie et Botanique Africaines 34(3–4):297–315, pls. 10–11.
PAGINATION 313